A Duality Theory for Non-convex Problems in the Calculus of Variations - Archive ouverte HAL Access content directly
Journal Articles Archive for Rational Mechanics and Analysis Year : 2018

A Duality Theory for Non-convex Problems in the Calculus of Variations

(1) , (2)
1
2

Dates and versions

hal-01804593 , version 1 (31-05-2018)

Identifiers

Cite

Guy Bouchitté, Ilaria Fragalà. A Duality Theory for Non-convex Problems in the Calculus of Variations. Archive for Rational Mechanics and Analysis, 2018, 229 (1), pp.361 - 415. ⟨10.1007/s00205-018-1219-3⟩. ⟨hal-01804593⟩
104 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More